# SDR 2025FA0000047

- Difficulty date: January 5, 2025
- Submitted: January 21, 2025
- Operation: General aviation
- Make and model: Boeing 737-800
- Aircraft serial: 35121
- Aircraft time: 62,855 hours, 24,843 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Component: Solenoid, Guardian
- Component part number: A42006692302
- Stage of operation: TX
- How discovered: L
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LH AFT OVERWING INDICATION ON
